# SDR TSAA0932002

- Difficulty date: April 2, 2009
- Submitted: April 11, 2009
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

FLT 320: TEST FLIGHT, LANDING GEAR LEVER WOULD NOT GO UP AFTER TAKEOFF.  WARNING HORN ON AFTER FLAP RETRACT.  RETURNED TO SJO, UNEVENTFUL LANDING.  PERFORMED ADJUSTMENT AND TEST FOR THE GROUND SPOILER INTERLOCK VALVE CABLE AS PER MM 27-62-51, PAR 2 AND 3.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION AS PER MM 32-32-0, PAR 3 TO 5.  SATISFACTORY CONDITION.  AIRCRAFT RETURNED TO SERVICE.
